Jump to content
CrazyBoards.org

Shaking my booty without trying


Recommended Posts

So I've definitely talked about this on chat...but for those of you just joining the show...

I get really shaky when standing.

I went to the cardiologist and he said that I had low BP when standing (orthostatic hypotension) but not far out of the range of normal.  (My  BP's low anyway 110/62)

Is this the only thing that could be causing it or something else to do with my meds?

I'm on (per day)

2 mg Risperdal  (just started)

75 mg Lamictal  (still titrating)

750 mg Depakote  (stable for 3 months)

I've been on for years without issue:

37.5 mg Hydrocodone

800 mg Skelaxin

900 mg Daypro

combo of 2 decongestants and an antihistamine Rynatan 3 tablets

Does anyone have any experience (mainly with the psych meds) and this side effect.  I know most can cause some shaking and I know AAPs can cause the low BP, but I want to see if anyone has direct experience.

Thanks!!

Link to comment
Share on other sites

Depakote gave me the shakes. Sometimes I could not hold a pen/pencil in my hand or even type because my hands shook so much. I had to take Inderal to reduce the shakes but that is a beta-blocker and can cause further decreases in blood pressure.

I started taking Seroquel about 6 weeks ago and have had orthostatic hypotension. When I titrated up to 200mg, I passed out twice one night and fell from a standing postion crashing my head on the floor. It hurt. It was very scary. My pdoc is scared too and I have had to back down to 50-100mg, and have been unable to increase my dose.

You are on a lot of different meds, and different classes, of meds. Check with your pdoc as soon as you can.

Erika

Link to comment
Share on other sites

Im on a low dose of paxil (10 mgs) and have very low bp of 100/52.

Yes I get dizzy quite often. Light headed, the shakes, its horrid. Low bp runs in the women of my family.

Drink lots of water and eat every few hours, I have noticed if my blood sugar is low it is worse than ever. 

After exercise my legs shake something awful.

I have never thought of it as a problem, except yes the passing out thing would not be good.  I have been known to grab a piece of the floor to wait out a light headed spell while at the grocery store.  I usually pretend I am reading the label of something on the bottom shelf.

If there is help for it, I have no idea what it is. 

CC~

Link to comment
Share on other sites

I had shaking, low blood sugar stuff, and orthostatic hypotension when starting Prozac, and I seem to recall for a couple of months afterwards. I remembered the orthostatic hypotension from the two days I worked on a farm picking beans and strawberries. Not on any meds. It was a bit hot, and when I stood up I fell right back down.

If it's orthostatic hypotension, when the lightheadedness gets extreme you may feel like you're having a grey out, as things start to look vague and washed out. Also, it doesn't last, but is only for a little bit when you get up from a seated position or something. On occasions when I thought I was going to lose it, I stole a page from the fighter pilot's book and "strained", which would fix things in a second or two. Like you're trying to take a crap but won't let it out. Works very well, and is less conspicuous than kneeling on the floor!

Orthostatic hypotension is not the same as low blood pressure. At the time I was having the problem, I recall my regular blood pressure was on the high side. There's some mechanism to retain blood in your head when standing up which some meds interfere with.

I suspect if it's low blood sugar, a snack should make a temporary difference. I'd get the shakes and lightheadedness and I'd eat something, which would fix things within a few minutes. Didn't fix ALL the shaking, tho.

I've had the leg shaking around exercise, altho I attributed it to Adderal. Has moderated after many months, to the point where I hardly notice it. Main shaky thing I notice is sometimes in my jaw. If I relax it to the point where it is just barely held shut my teeth will click sometimes, maybe a couple or four times a second.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...